Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Dizziness, imbalance, wobbliness. Taking Zocor, Enalpril, Lexapro. What could be wrong?

Hello, I am a 58 year white male in good health, taking the following medications - Zocor, Enalpril, Lexapro and have been on them for a long time. I am expreiencing just today a sense of dizziness and imbalance. No nausea , but I seem to be rather wobbly. I woke up this morning and the room was spinning, but that cleared up and I was able to walk around well. he snse of wobbliness has rmained and comes and goes in strength.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

The most likely cause of dizziness and imbalance could be peripheral vertigo, due to labyrinthine dysfunction. An ENT evaluation would help.
However, the most important condition to exclude is a posterior circulation stroke, due to reduced blood flow to back of brain. If symptoms persist or recur, please consult a neurologist.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email:
My blog:

Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor